# SDR SIMA20140512004

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 25,993 hours, 21,813 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 2 VLV FAIL.  R & R BLEED 2 PUSH BUTTON IAW AMM 20-13-04, OPERATIONS CHECK OF E2 BLEED VLV GOOD IAW AMM 36-11-05.
